# SDR 08FDEA04597

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652167229
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OTBD L/E, CRACKS IN INBD AND OTBD REINFORCEMENT ANGLES AT FWD FASTENERS LOCATIONS ABOVE NR 2 SLAT ACTUATOR LWR FAIRING.  REMOVED INBD AND OTBD REINFORCEMENT ANGLES, MFG NEW ANGLES REF DWG 65-21672 PGS 1- 3 USING A63549 FOR ANGLE MATERIAL PRIMED AND INSTALLED ANGLES REF SRM 51-30-02 AND SRM 51-10-2.  REINSTALLED SLAT ACTUATOR FAIRING NR 2 REF SRM 51-30-2 PG 1-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
